# SDR ASAA0955806

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,458 hours, 439 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0744
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,453 hours, 434 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHITE "A/T LIM" LIGHT ILLUMINATED 3 TIMES IN DESCENT.  FIRST TIME AND SECOND TIME LASTED APPROX 10 SEC, THIRD TIME APPROX 2 MINUTES.  REMOVED, REPLACED & TESTED NR 1 ENG EEC REF AMM 73 21 60, OPS NORMAL.  ETOPS EEC HARDWARE & SOFTWARE P/N VERIFICATION C/W.  REF IPC 73 21 60 01.  SEAMC NOTIFIED.
